MathSciNet Relay Station
MathSciNet bibliographic data
MR806902 (87b:32010) 32B05 (32B20 32C05)
Ruiz, Jesús M. On Hilbert's 17th problem and real Nullstellensatz for global analytic functions. Math. Z. 190 (1985), no. 3, 447–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement